Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 44, NWS Milwaukee, WI

August 9, 2009Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 12:55 PM CDT for Lafayette County, Wisconsin. It was in force for 95 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2009, 12:55 PM CDT (17:55 UTC)
Expired
Aug 9, 2009, 2:30 PM CDT
In force
95 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 1:40 PM CDTTSTM WND GST 50Shullsburg, WISHULLSBURG FD REPORT. ALSO COUPLE ROADS WITH WATER OVER THEM SOUTH OF SHULLSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:21 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2218 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 091755
SVRMKX
WIC065-091930-
/O.NEW.KMKX.SV.W.0044.090809T1755Z-090809T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 230 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE TENNIS
  BALL SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS 
  OF 75 MPH. THIS STORM WAS LOCATED 29 MILES WEST OF BENTON...OR 27 
  MILES WEST OF GALENA...AND WAS MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  3 MILES SOUTH OF BENTON BY 135 PM CDT...
  SHULLSBURG BY 145 PM CDT...

DOPPLER RADAR HAS INDICATED STRONG MID LEVEL ROTATION WITHIN THIS 
STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
      4251 9043
TIME...MOT...LOC 1753Z 263DEG 38KT 4247 9094

$$

BORGHOFF
5 follow-up statements
000 
WWUS53 KMKX 091817
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 PM CDT SUN AUG 9 2009

WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
117 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...

AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 12 MILES SOUTHWEST OF BENTON...OR 10 MILES
NORTHWEST OF GALENA...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
BENTON BY 130 PM CDT...
NEW DIGGINGS AND LEAD MINE BY 135 PM CDT...
SHULLSBURG BY 140 PM CDT...
GRATIOT BY 155 PM CDT...
SOUTH WAYNE BY 205 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
      4251 9043
TIME...MOT...LOC 1816Z 263DEG 38KT 4250 9059

$$


FRANKS
000 
WWUS53 KMKX 091835
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 PM CDT SUN AUG 9 2009

WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
135 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...

AT 130 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR NEW DIGGINGS...OR 7 MILES NORTH OF 
GALENA...MOVING EAST AT 45 MPH. 

AT 118 PM CDT...A 67 MPH WIND GUST WAS OBSERVED AT DUBUQUE REGIONAL 
AIRPORT. THE THREAT FOR VERY LARGE HAIL HAS WEAKENED...BUT LARGE 
HAIL AND DAMAGING WINDS ARE STILL LIKELY WITH THIS STORM.  

THE SEVERE THUNDERSTORM WILL BE NEAR...
SHULLSBURG BY 140 PM CDT...
GRATIOT BY 155 PM CDT...
SOUTH WAYNE AND SOMERS BY 205 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
      4251 9043
TIME...MOT...LOC 1831Z 263DEG 39KT 4252 9037

$$


FRANKS
000 
WWUS53 KMKX 091852
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SUN AUG 9 2009

WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
152 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR LAFAYETTE COUNTY...

AT 152 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR GRATIOT...OR 10 MILES SOUTH OF
DARLINGTON...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH WAYNE AND SOMERS BY 205 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4277 9043 4281 8989 4281 8984 4250 8984
      4251 9043
TIME...MOT...LOC 1852Z 263DEG 39KT 4255 9006

$$

FRANKS


FRANKS
000 
WWUS53 KMKX 091905
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
205 PM CDT SUN AUG 9 2009

WIC065-091930-
/O.CON.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
205 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EASTERN LAFAYETTE COUNTY...

AT 204 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SOUTH WAYNE...OR 13 MILES WEST OF
MONROE...MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4251 9025 4272 9020 4276 8984 4250 8984
TIME...MOT...LOC 1904Z 263DEG 39KT 4256 8989

$$
FRANKS
000 
WWUS53 KMKX 091925
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT SUN AUG 9 2009

WIC065-091935-
/O.EXP.KMKX.SV.W.0044.000000T0000Z-090809T1930Z/
LAFAYETTE WI-
225 PM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE COUNTY
EXPIRES AT 230 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 4251 9025 4272 9020 4276 8984 4250 8984
TIME...MOT...LOC 1925Z 263DEG 39KT 4258 8958

$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:29 AM CDT, 5 hours 26 minutes earlier.

Area forecast discussion, Aug 9, 7:29 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CDT SUN AUG 9 2009

.UPDATE...
CURRENT LAPS ANALYSIS HAS BROAD AREA OF 700 MB TEMPS ABOVE +13C
OVER SOUTHERN WISCONSIN. THIS IS CONFIRMED BY AVAILABLE 12Z
SOUNDINGS. GIVEN THE INITIAL SHORT WAVE HAS PULLED AWAY AND LOW
LEVEL JET REMAINS VEERED...LOOKS LIKE WEAK SUBSIDENCE WILL PERSIST
UNTIL ASCENT AHEAD OF NEXT SHORT WAVE IN NEBRASKA APPROACHES THIS
AFTERNOON AND ESPECIALLY TONIGHT.

THUS...REMOVED ALL POPS THROUGH 18Z AND DECREASED CLOUD COVER A
BIT.

&&

.MARINE...
AS FLOW WENT SOUTHWEST...MILWAUKEE GLERL SITE JUMPED ABOUT 20
DEGREES AND ALL HINT OF FOG IN MILWAUKEE HARBOR AREA IN WEB
CAMERAS VANISHED. WEB CAMERAS FROM PORT WASHINGTON TO SHEBOYGAN
AND CMAN DATA SUGGESTS THAT DENSE FOG HANGS ON FOR NORTHERN ZONES
SO ONLY DROPPED THE NORTH POINT LIGHT TO WIND POINT ZONE FROM
DENSE FOG ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     WIZ058-059-063>066-068>072.

LM...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR LMZ643-644.

&&

AVIATION/MARINE...CRAVEN/02
Hazardous weather outlook, Aug 9, 10:55 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 AM CDT SUN AUG 9 2009

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1055 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THIS AFTERNOON...FROM NOON UNTIL 7 PM. THIS INCLUDES THE
MADISON...JANESVILLE...MILWAUKEE...RACINE...AND KENOSHA AREAS.
HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN UNTIL 6 PM.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LATE TODAY INTO
TONIGHT.

A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN TODAY
AND TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE
DAMAGING WINDS AND HEAVY DOWNPOURS. ONE CLUSTER OF SEVERE STORMS
WILL SHIFT EAST FROM IOWA AND ROLL ACROSS SOUTHERN WISCONSIN BETWEEN
1 PM AND 5 PM...WHILE MORE ORGANIZED STORMS WILL BE POSSIBLE AGAIN
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT.

LMZ643>646-101100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1055 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON
TO WINTHROP HARBOR UNTIL 3 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25
KNOTS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT
WASHINGTON UNTIL 6 PM.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREAT APPEARS TO BE HIGH WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 9, 11:03 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     TSTM WND DMG     NEW BERLIN              42.97N 88.13W
08/08/2009                   WAUKESHA           WI   TRAINED SPOTTER

            DELAYED REPORT. TREE 8 INCHES IN DIAMETER BLOWN DOWN INTO
            WOODLAND CT RD. WIND ESTIMATED 50MPH.

&&

ZABEL
Special weather statement, Aug 9, 12:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 PM CDT SUN AUG 9 2009

WIZ067-091800-
LAFAYETTE-
1235 PM CDT SUN AUG 9 2009

...SEVERE THUNDERSTORM LIKELY TO AFFECT LAFAYETTE COUNTY...

AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 68 MILES WEST OF DARLINGTON...MOVING EAST AT 45
MPH.

THE STORM WILL REACH WESTERN LAFAYETTE COUNTY AROUND 125 PM.

THIS STORM HAS HAD A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 70 MPH. CONTINUOUS CLOUD TO GROUND
LIGHTNING IS ALSO A BIG HAZRAD WITH THIS STORM.

A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED IN THE NEXT 30
MINUTES IF THIS STORM CONTINUES TRACKING TOWARD LAFAYETTE COUNTY.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:10 AM CDTMarine Dense Fog AdvisoryMKX5 hr
Aug 9, 9:41 AM CDTSmall Craft AdvisoryMKX9 hr
Aug 9, 1:57 PM CDTFlash Flood WarningMKXGreen, Lafayette3 hr
Aug 9, 2:25 PM CDTFlash Flood WarningMKXRock3 hr
Aug 9, 2:30 PM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more11 hr
Aug 9, 2:40 PM CDTSevere Thunderstorm WarningMKXRock50 min
Aug 9, 3:01 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk59 min
Aug 9, 3:16 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha44 min
Aug 9, 3:23 PM CDTSpecial Marine WarningMKX97 min
Aug 9, 3:30 PM CDTAreal Flood AdvisoryMKXMilwaukee, Racine, Walworth, Waukesha3 hr
Aug 9, 3:40 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha50 min
Aug 9, 3:48 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette57 min
Aug 9, 4:16 PM CDTSpecial Marine WarningMKX59 min
Aug 9, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock54 min
Aug 9, 4:22 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Racine, Walworth, Waukesha105 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha58 min
Aug 9, 4:51 PM CDTSpecial Marine WarningMKX114 min
Aug 9, 5:01 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Waukesha59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.